# SDR U2RA201207190003

- Difficulty date: July 3, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support Angle
- Part number: 65B38233
- Condition: Cracked
- Location: Door Hinge
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR FWD HINGE SUPPORT ANGLE FOUND CRACKED.  CRACK LENGTH .9". GENERATED FROM INSPECTION CARD 52-808-01-01.
